# SDR A6WA200230015

- Difficulty date: August 11, 2002
- Submitted: December 4, 2002
- Operation: Air carrier
- Aircraft: N330MX
- Make and model: Dorner DO328100
- Aircraft serial: 3067
- System (JASC): 3140 · Central Computers
- Part: Dau
- Condition: Malfunctioned
- Location: E/E Bay
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

ENGINE MISCOMPARE MESSAGE ON TAKEOFF WITH NO OBVIOUS ENGINE PROBLEMS.  ABORTED TAKEOFF.  MAINTENANCE RERACKED DAU NR 1 AND NR 2, CREW PERFORMED ENGINE RUN UP.  OPS CHECK GOOD, NO MESSAGE NOTED.  (M)
